# SDR SWAA2013110521989

- Difficulty date: October 9, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N995AT
- Make and model: Boeing 717-200
- Aircraft serial: 55139
- Aircraft time: 34,002 hours, 22,358 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 9957917
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FIBERGLASS FLOOR PANEL SUPPORT ANGLE CRACKED STATION 994, LONGERON 29L.  R & R ANGLE IAW SRM & DRAWING.
